# SDR CA110208019

- Difficulty date: February 4, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 21,000 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 24894018
- Condition: Failed
- Location: Mixture
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER FLIGHT. PILOT, IN THE PROCESS OF SHUTTING DOWN ENGINES, DISCOVERED THE LEFT ENGINE WOULD NOT RESPOND TO MIXTURE CONTROL MOVEMENTS. MAINTENANCE INVESTIGATED, NOTED THAT THE MIXTURE CABLE FOR THE LEFT ENGINE WAS BROKEN. THE INNER CABLE SEPERATED JUST AFT OF THE SWAGED END FITTING WHERE THE CABLE ATTACHES TO THE MIXTURE CONTROL LEVER.
